Involuntary feet movement


#1

I am suffering from prolonged very painful involuntary movement

and spasms in my foot. 

I am taking 150 mg stalevo 4 times a day

Any advice/explanation greatly appreciated


#2

Hi Annelouise,

How long have you been on this dose? Do you think your foot (not both feet and legs?) spasms  are a kind of (1) dyskinesia or (2)dystonia? Have you asked a PD nurse about this? 

If (1) you probably will have to cut down on your PD medication.

If (2) You might be due for an increase, but in either case you would need to have a PD nurse's or consultant's assessment and a new prescription.   


#3

My husband is the same he was on stalivo 75 mg and after 8 weeks or so he started with dyskinesia in his left foot /leg then had the runs he has stopped the stalivo he has been put on amatadine 100 mg 2 daily and is back on sinimet 50 mg 5 x daily but an hour after taking the sinimet the dyskinesia cicks in lasts for about an hour then he's walking normal again and the circle continues each time he takes a tablet has any body any ideas  

1 how long does amatadine take to get in your system   

Will we see a difference and when will the lower dose of sinimet have to get in his system 

we go and see pd nurse. Next month  .